Is it safe to take tizanidine 4mg and gabapetin 800mg together?
- 18 Feb 2013 by Anonymous
- 19 February 2013
There is a moderate interaction noted between tizanidine and gabapentin. Please see the link below for interaction in detail.
I would think that sedation would be the issue with taking them together. You would want to space your doses apart rather than taking them at the same time. Both medications can cause considerable sedation so taking the two together would compound that side effect. Try to space them several hours apart.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 5 answers
Posted 1 Nov 2012 • 3 answers
Posted 3 Jul 2014 • 3 answers
Posted 13 Jun 2017 • 2 answers
In your opinion is 3 days long enough to wait after stopping tizanidine 4mg qd to start Cipro 500mg?
Posted 2 Nov 2017 • 0 answers